# SDR AWXA0002186

- Difficulty date: July 31, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65C3760729
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE BS 178 BLKHD WEB, LBL 4.8, VERTICAL TEE CRACKED 1.5 INCH INBOARD SIDE RADIUS WL 185.  REPAIRED CRACKED VERTICAL TEE BS 178 BULKHEAD LBL 4.8 IAW B737-300 SRM 53-10-8 PG 223-240 FIG 205.
